MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"

JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"
Catalog Number 16-N3005
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer experienced detachment/cracking/leakage on three occasions when removing the cap from the needle for injection.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO RW 30GX1/2"
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23 huanxi rd
zhutang town
jiangyin, jiangsu
CH 
MDR Report Key20181283
Report Number1451040-2024-00043
Device Sequence Number8298468
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2024
Report Date (Section F) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N3005
Device Lot NumberCJCC12-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/20/2024
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/10/2024